| Model Number |
SIGADAPTSTND |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a procedure, after pressing the green button, the powered stapler did not fire and there had been a prefiring.A new reload was used but the same issue occurred.The adapter and the reload were changed, and the surgeon reset the handle to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: egia60amt egia60amt egia 60 artic med thick sulu - (lot#p4e1100); egia60amt egia60amt egia 60 artic med thick sulu - (lot#p5h0903) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.